Register for a New Account as a
What is Gluconorm?
Repaglinide is an antidiabetic drug in the class of medications known as meglitinides, and was invented in 1983. It is sold by Novo Nordisk under the name of Prandin in the U.S., GlucoNorm in Canada, Surepost in Japan, Repaglinide in Egypt by EIPICO, and NovoNorm elsewhere. In Japan it is produced by Dainippon Sumitomo Pharma.
Questions and answers on "Gluconorm"
Tab GLuconorm PG1 is not available in market now. What is the best alternative medicine equivalent to it?
I am 44 year old man. A year back my HBA1C was around 6.8. My doctor advised me to take gluconorm 500 s once after breakfast.
No my sugar was 93 fasting and 110 pp in last checkup My HBA1C remains above 6
My question is that weather I should continue with this treatment or need to go for other tests also.
You need optimization of medicine for diabetes.
Hi Mr. XXXXXXX
Thanks for your question.
After going through your question, I can understand your concern.
There may be following possibility for your symptoms of frequent urination-
1) Uncontrolled Blood sugar...
I am a sugar patient since 17 years. I was used the following drugs.
Semiuglucon, glisiphase, Zoryl 1 , Zoryl 2, Glimisave, Gloco norm1+ Vobit0.3. Up to last year my Sugar level were very normal. This year sugar is not under control now I am using Gluconorm 2 with Pioz mf15 to bring the sugar level to normal. Can I continue with Gluconorm2g with pioz mf 15 . Is there any side effects with these medicenes ? please advise. XXXXXXX . XXXXXXX
I had my baby on 8th October. i was prediabetic before i got pregnant and was on metformin. I had gestation diabetes during pregnancy
I had my sugar tested last week and it was 108 fasting and 153 pp so doctor has prescribed me Gluconorm 500 SR
i am a bit concerned. Does it not affect my baby if k zm breastfeeding or is it safe?
Hi Doctor I am 57 year old Female , I discovered higher sugar level than normal couple of months back and have been having around 120-130 (before meal) , 165 - 180 (2 hours after meal). I tried to bring these level down with around 4 Km walk twice a day. Then I tried ayurvedic medicine with which it came down to 111 and 140 but medicine didnt suit and led to stomach issues , gas etc..Now i shifted to normal allopathic doctor and i was advised Gluconorm SR recently.Problem is it is not suiting me. feel Nausea and weakness and trembling. Also feel lot of gas due to this. Can you please advise if there is alternate salt medicine which can suit and then i will re consult my doctor. My medical history - Gall bladder removed 20 years back due to stone , since then general gas and acidity observed and take antacid for that (Zintaec 150). Also dont have very good digestion.BP used to be little higher and hence started medicine tenoric 50 and now olmesar ch 40 after observing sugar (as advised by doc) With this BP has been in control and fine. Also have Thyroid for which have been taking Thronorm 50.
Gliptans will be suitable alternative
I have carefully read your query and understand your concern.
Gluconorm SR is associated with few significant gastrointestinal disturbances.
This is overlapping on the already existing gastrointestinal disturbances...
I've been diagnosed with TYPE 2 Diabetes Mellitus on March 2013. My PP was 718mg/dl at that time and I got hospitalized for the same. I was on insulin therapy for next 1 year combined with medication therapy but as my condition improved doctor transferred me on medication only treatment. Since, last 1 year I am on medicine without any insulin therapy. Earlier, My doctor prescribed Azulix MF Forte (Metformin 1g+ Glimepiride 1mg) once a day along with Gluconorm SR 500mg at night after dinner but after taking that Azulix MF Forte after my meal, my blood glucose level use of fall a lot (78mg/dl-PP) and I had to take Glucorn D to bring my glucose level to normal values once again. Hence, doctor changed my medication to Janumet 50 mg/1000 mg tablet once a day along with Gluconorm SR 500mg at night but Janumet also gave me side effects like less urination, burning sensation in urine etc. Now, my physician asking me to take Gluconorm SR 1g twice a day (One after breakfast, one after dinner) along with Volix 0.2mg (Before meals) thrice a day but I am not taking it this Volix as I fear it may drop my Glucose levels below requires values and too much metformin may cause lactic acidosis. I really don't know what to do. My current blood glucose level is still very high- 156mg/dl-Fasting and 236mg/dl-PP. I am just taking Gluconorm SR 1g at afternoon and Gluconorm SR 500mg at night and nothing else. Please help me sir with any suggestion or medication.
I was recently diagnosed with diabetes and my HbA1C was 7.2. My doctor had advised me "Gluconorm SR" tablet once a day. I have been taking the tablet in empty stomach around 6am and then having food around 8am as recommended by my doctor. In this case one of my friend who is an MD(Pharmacology) asked me to take gluconorm post breakfast and not in empty stomach. Am now confused when is the right time to take this tablet. Would you recommend to take this tablet before breakfast or post breakfast?
Better take after breakfast
Dear friend, greetings from HCM . You better take the tablet immediately after breakfast . If you take before and deley your breakfast you may land up with hypoglycemic symptoms. It is also not advocated to take very late after breakfast...
im aged 32 Diabetices patient used tablet Gluconorm SR tablet per day 1 in morning before break fast. also taking diataal tablet. Voglitor 3 tablet too.(after break fast) last reading is 100 Fasting . shall i discontinue tablet and try with Diet.advice me.
Welcome to HCM.It would be prudent to discuss gradual reduction of the drugs before stopping them with your doctor.You need to realise that the control of blood sugar has occurred due to the antidiabetic drugs and the disease itself has not gone down.Diet alone may not be enough to control the...
Sugar level for type2 patient at random is 210 for the last five days otherwise it used to be 150 to 160 pl advise whether to wait and try the medicines with more diet control or shift to insulin treatment
I am Dr Mittal.
I have read your message.
I think I can hep you.
It seems you definitely need medication.
So are you taking those medicines that you mentioned or not yet ?
However, Random sugars are not the perfect guide.
I'd suggest testing FBS,...